Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Apr 6, 2006, 4:06 AM CDT for 16 counties in Texas. It took effect at Apr 6, 2006, 10:18 AM CDT. It was in force for 9 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 4:06 AM CDT (09:06 UTC)
- In effect from
- Apr 6, 2006, 10:18 AM CDT
- Expired
- Apr 6, 2006, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 31 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 11:00 AM CDT | NON-TSTM WND GST 59 | 6 Sw Wolfforth, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 11:30 AM CDT | NON-TSTM WND GST 62 | 1 S Post, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 11:40 AM CDT | NON-TSTM WND GST 66 | 5 Sw Graham, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 1:15 PM CDT | NON-TSTM WND GST 61 | 2 S Muleshoe, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET. |
| Apr 6, 2:05 PM CDT | NON-TSTM WND GST 59 | 1 Ne Amherst, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 2:05 PM CDT | NON-TSTM WND GST 61 | 3 N Hart, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 2:10 PM CDT | NON-TSTM WND GST 58 | 5 Ne Abernathy, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 2:15 PM CDT | NON-TSTM WND GST 60 | 2 Ne Tulia, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 2:25 PM CDT | NON-TSTM WND GST 60 | 6 S Olton, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 2:25 PM CDT | NON-TSTM WND GST 62 | 2 Ne Dimmitt, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 2:35 PM CDT | NON-TSTM WND GST 65 | 2 Ne Friona, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET. |
| Apr 6, 2:40 PM CDT | NON-TSTM WND GST 58 | 1 S Plainview, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 3:10 PM CDT | NON-TSTM WND GST 58 | 2 Ne Floydada, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
| Apr 6, 3:45 PM CDT | NON-TSTM WND GST 64 | 7 E Silverton, TX | MEASURED BY THE TEXAS TECH WEST TEXAS MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 3196 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 060906 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 406 AM CDT THU APR 6 2006 TXZ036-062100- /O.UPG.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/ /O.NEW.KLUB.HW.W.0002.060406T1600Z-060407T0000Z/ CROSBY- INCLUDING THE CITIES OF...CROSBYTON...RALLS 406 AM CDT THU APR 6 2006 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL INCREASE INTO THE 30 TO 40 MPH RANGE BY EARLY AFTERNOON. WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE WINDS WILL RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS BLOWING DUST MAY CAUSE A SHARP REDUCTION IN VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS...PARTICULARLY OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD TODAY OR USE EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN EASILY LOSE CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF WIND. $$ TXZ021>024-027>030-033>035-062100- /O.UPG.KLUB.HW.A.0001.060406T1600Z-060407T0000Z/ /O.NEW.KLUB.HW.W.0002.060406T1600Z-060407T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH 406 AM CDT THU APR 6 2006 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WESTERLY WINDS WILL INCREASE INTO THE 30 TO 40 MPH RANGE BY EARLY AFTERNOON. WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE WINDS WILL RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS OR CONSTRUCTION SITES BLOWING DUST MAY CAUSE A SHARP REDUCTION IN VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS...PARTICULARLY OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD TODAY OR USE EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN EASILY LOSE CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF WIND. $$ TXZ038-043-044-062100- /O.EXA.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/ KING-KENT-STONEWALL- INCLUDING THE CITIES OF...GUTHRIE...JAYTON...ASPERMONT 406 AM CDT THU APR 6 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY EARLY AFTERNOON. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. THESE WINDS WILL RESULT IN PATCHY BLOWING DUST. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. $$ TXZ025-026-031-032-037-039>042-062100- /O.CON.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 406 AM CDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY EARLY AFTERNOON. WIND GUSTS OF 50 TO 55 MPH ARE LIKELY. THESE WINDS WILL RESULT IN AREAS OF BLOWING DUST AND SOME LOCAL RESTRICTIONS TO VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. $$
1 follow-up statement
000 WWUS74 KLUB 061518 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1018 AM CDT THU APR 6 2006 TXZ039>042-070000- /O.UPG.KLUB.WI.Y.0007.060406T1600Z-060407T0000Z/ /O.EXB.KLUB.HW.W.0002.060406T1518Z-060407T0000Z/ YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST 1018 AM CDT THU APR 6 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WESTERLY WINDS WILL BE IN THE 30 TO 40 MPH RANGE THROUGH THE AFTERNOON. WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE WINDS WILL RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS OR CONSTRUCTION SITES BLOWING DUST MAY CAUSE A SHARP REDUCTION IN VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS... PARTICULARLY OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD TODAY OR USE EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN EASILY LOSE CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF WIND. $$ TXZ021>024-027>030-033>036-070000- /O.EXT.KLUB.HW.W.0002.060406T1518Z-060407T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 1018 AM CDT THU APR 6 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. WESTERLY WINDS WILL BE IN THE 30 TO 40 MPH RANGE THROUGH THE AFTERNOON. WIND GUSTS OF 60 MPH OR HIGHER ARE POSSIBLE. THESE WINDS WILL RESULT IN AREAS OF BLOWING DUST. NEAR OPEN FIELDS OR CONSTRUCTION SITES BLOWING DUST MAY CAUSE A SHARP REDUCTION IN VISIBILITY. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MOTORISTS... PARTICULARLY OF HIGH PROFILE VEHICLES...SHOULD STAY OFF THE ROAD TODAY OR USE EXTREME CAUTION IF YOU MUST TRAVEL. A DRIVER CAN EASILY LOSE CONTROL OF A VEHICLE DUE TO SUDDEN STRONG GUSTS OF WIND. $$ TXZ025-026-031-032-037-038-043-044-070000- /O.EXT.KLUB.WI.Y.0007.060406T1518Z-060407T0000Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 1018 AM CDT THU APR 6 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST WINDS WILL BE IN THE 25 TO 35 MPH RANGE THROUGH THE AFTERNOON. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. THESE WINDS WILL RESULT IN PATCHY BLOWING DUST. WINDS WILL DIMINISH GRADUALLY DURING THE EARLY EVENING HOURS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Apr 6, 3:42 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 6, 3:42 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 342 AM CDT THU APR 6 2006 .SHORT TERM... UPPER LOW NEAR THE 4-CORNERS CONTINUES TO MOVE TO THE EAST WITH PACIFIC COLD FRONT EXPECTED TO SWEEP THROUGH THE FORECAST AREA THIS MORNING. EFFICIENT MIXING SHOULD OCCUR BEHIND THE FRONT WITH CLEAR SKIES AND STRONG SUBSIDENCE EXPECTED. 700 MB JET MAX EJECTS SOUTH OF OUR AREA...BUT BOTH THE NAM AND GFS INDICATE A SECONDARY MAXIMA OVER THE SOUTH PLAINS AT MIDDAY. GRADIENT AND MAGNITUDE OF WINDS THAT WILL GET MIXED DOWN SUGGEST SEVERE WIND GUSTS A DISTINCT PROBABILITY...PARTICULARLY ON THE HIGHER TERRAIN OF THE WESTERN SOUTH PLAINS. WILL LEAN TOWARD THE GFS WITH ITS SLIGHTLY HIGHER WIND SPEED POTENTIAL GIVEN ITS BETTER INITIALIZATION OF MID AND UPPER LEVEL WINDS OVER THE SWRN CONUS. WILL THUS UPGRADE THE HIGH WIND WATCH TO A WARNING AND EXPAND THE INHERITED ADVISORY TO INCLUDE THE SERN THREE COUNTIES AS WELL. DO NOT HAVE A GOOD FEEL FOR BLOWING DUST POTENTIAL GIVEN RECENT RAINS...BEGINNING OF SOME VEGETATIVE GROWTH AND THE STRONG COLD ADVECTION THAT IS NOT USUALLY FAVORABLE FOR A SIGNIFICANT DUST EVENT. WOULD NOT BE SURPRISED TO SOME LOCAL AREAS WITH DUST PROBLEMS...BUT AM NOT CONFIDENT ENOUGH IN WIDESPREAD SUB-1 MILE VISIBILITY TO ISSUE A BLOWING DUST ADVISORY ATTM. REMAINDER OF THE FCST IS IN GOOD SHAPE AS WELL. DOWNSLOPING WILL SOMEWHAT OFFSET COLD ADVECTION...BUT THE COLD ADVECTION WILL STILL BE STRONG ENOUGH TO KNOCK AROUND 10 DEGREES OR MORE OFF OF YESTERDAYS HIGHS. WINDS WILL DROP OFF SOME NEAR SUNSET BUT WILL LIKELY STAY UP IN THE 10 TO 20 MPH MOST OF THE NIGHT AS LOW LEVEL GRADIENT STAYS TIGHT AND FULL DECOUPLING OF THE BOUNDARY LAYER LOOKS UNLIKELY. .LONG TERM... TIGHTLY WOUND STORM SYSTEM CENTERED OVER EASTERN KANSAS 12Z FRI PROGGED TO DROP SOUTH SOUTHEAST TWD ARK/LA/TEX DURING THE DAY...THUS MAINTAINING A STRONG H85-70 GRADIENT ACROSS NORTHERN WEST TEXAS. SHORTLY AFTER SUNRISE...DEEP MIXING WILL AGAIN COMMENCE WITH NORTHWEST SFC WINDS INCREASING TO 25-30 MPH WITH GUSTS AROUND 40 MPH OVER THE SOUTHERN PANHANDLE. ATTM...WINDSPEEDS LOOK TO BE JUST BELOW ADVISORY CRITERIA LEVEL OVER THE SOUTHEAST TX PANHANDLE...WITH BEST CHC OF RED FLAG WARNING CRITERIA OVER THE SOUTHWEST CWFA DUE TO LOW RH/S. WILL LET LATER SHIFTS EVALUATE FOR POSSIBLE WIND/FIRE WATCHES AND WARNINGS. VERY NICE WEATHER ON TAP FOR THE WEEKEND AS H50 RIDGE BUILDS INTO THE SOUTHERN PLAINS WITH TEMPS WARMING BACK TO ABOVE NORMAL ON SUNDAY. MINOR WAVE TO TRANSLATE MAINLY NORTH OF THE AREA MONDAY NIGHT INTO TUESDAY WILL BRING ANOTHER INCREASE IN HIGH CLOUDS. AGREE WITH PREVIOUS SHIFT OF KEEPING POPS ONLY AT 10 PERCENT DUE TO LACK OF MOISTURE. STRONGER UPPER LEVEL SYSTEM STILL FORECAST TO DROP INTO THE DESERT SOUTHWEST BY MID WEEK. AS THIS SYSTEM MOVES EAST...MAY SEE AN INCREASE IN TSTM ACTIVITY BY LATE THURS OR FRIDAY. .FIRE WEATHER... EXPECT THAT RED FLAG CRITERIA SHOULD EASILY BE MET TODAY WITH POTENTIAL FOR EXTREMELY CRITICAL CONDITIONS FOR RAPID FIRE GROWTH GIVEN EXPECTED MAGNITUDE OF THE WINDS. ONLY CONCERN IS IF DEW POINTS STAY ABOUT 5 DEGREES HIGHER THAN EXPECTED. HUMIDITY VALUES WOULD THEN BE MARGINAL BUT THIS SITUATION WILL BE DRIVEN BY THE STRONG WINDS REGARDLESS. RED FLAG WARNING WILL REMAIN UNCHANGED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 71 40 64 34 / 0 0 0 0 TULIA 72 42 65 35 / 0 0 0 0 PLAINVIEW 73 43 67 36 / 0 0 0 0 LEVELLAND 74 46 69 37 / 0 0 0 0 LUBBOCK 75 46 71 37 / 0 0 0 0 BROWNFIELD 77 46 73 38 / 0 0 0 0 CHILDRESS 81 49 71 39 / 0 0 10 0 SPUR 79 49 74 41 / 0 0 10 0 ASPERMONT 84 50 77 42 / 0 0 10 0 && .LUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...COCHRAN...CROSBY... FLOYD...HALE...HOCKLEY...LAMB...LUBBOCK...PARMER...AND SWISHER. RED FLAG WARNING FROM 11 AM THURSDAY TO 9 PM THURSDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS... COCHRAN...COTTLE...CROSBY...DICKENS...FLOYD...GARZA...HALE... HALL...HOCKLEY...KENT...KING...LAMB...LUBBOCK...LYNN...MOTLEY... PARMER...STONEWALL...SWISHER...TERRY...AND YOAKUM. WIND ADVISORY FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE FOLLOWING ZONES: CHILDRESS...COTTLE...DICKENS...GARZA...HALL... KENT...KING...LYNN...MOTLEY...STONEWALL...TERRY...AND YOAKUM. && 07/21
Hazardous weather outlook, Apr 5, 12:53 PM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1253 PM CDT WED APR 5 2006 TXZ021>044-061100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1253 PM CDT WED APR 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON OR THIS EVENING...MAINLY OVER THE SOUTHERN ROLLING PLAINS AND THE EXTREME SOUTHEASTERN SOUTH PLAINS. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND PERHAPS HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND AND FIRE DANGER VERY STRONG WESTERLY WINDS...SUSTAINED BETWEEN 25 AND 40 MPH...WILL BRING THE POTENTIAL FOR DANGEROUS WIND DRIVEN WILDFIRES AND BLOWING DUST TO MUCH OF THE REGION THURSDAY. WIND GUSTS COULD REACH SEVERE LIMITS...PARTICULARLY OVER THE EXTREME SOUTHWESTERN PANHANDLE AND THE NORTHWESTERN SOUTH PLAINS...AND THESE GUSTS COULD POSE A THREAT OF MINOR WIND DAMAGE. .SPOTTER ACTIVATION STATEMENT... STORM SPOTTERS OVER THE SOUTHERN ROLLING PLAINS AND THE EXTREME SOUTHEASTERN SOUTH PLAINS SHOULD REMAIN ALERT TODAY GIVEN A CONDITIONAL SEVERE WEATHER THREAT. IN ADDITION...LOCAL OFFICIALS AND EMERGENCY MANAGEMENT PERSONNEL AREAWIDE SHOULD REMAIN ALERT FOR HIGH WINDS AND POTENTIALLY DANGEROUS FIRE WEATHER THREATS THURSDAY. CONTINUE TO MONITOR FOR LATER UPDATES FROM THE NATIONAL WEATHER SERVICE IN LUBBOCK.
In the hours before
Local storm report, Apr 5, 11:36 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1136 PM CDT WED APR 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM NON-TSTM WND GST 7 W DENVER CITY 32.97N 102.95W
04/05/2006 M64 MPH YOAKUM TX MESONET
&&
KWIDELSKIThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:19 PM CDT | Fire Weather Watch | LUB | Bailey, Cochran, Cottle, Crosby, Dickens, Floyd and 12 more | 13 hr |
Nearby
High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.